Alert archive / South Carolina / Lake Wind Advisories in 2011

Lake Wind Advisory 22, NWS Charleston, SC

April 5, 2011Berkeley County, South Carolina

NWS Charleston, SC issued this lake wind advisory at Apr 5, 2011, 10:34 AM EDT for Berkeley County, South Carolina. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 5, 2011, 10:34 AM EDT (14:34 UTC)
Expired
Apr 5, 2011, 8:00 PM EDT
In force
9 hr
Issued by
NWS Charleston, SC

County Berkeley County, SC

The radar

The Charleston,SC radar (KCLX), 118 km from the middle of the area, began a volume at 14:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 2.6 hours before the alert went out and 333 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2011-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1155 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2011-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 436 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1155 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
485 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
436 m²/s²
0-3 km storm-relative helicity
450 m²/s²
Significant tornado parameter
3.4
Supercell composite
15.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this lake wind advisory went out at Apr 5, 10:29 AM EDT, 5 minutes earlier.

Area forecast discussion, Apr 5, 10:29 AM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1029 AM EDT TUE APR 5 2011

.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE RAPIDLY OFF THE COAST TODAY. HIGH
PRES WILL SHIFT OVER THE SOUTHEAST STATES MID WEEK...BEFORE
SETTLING OVER THE ATLC THROUGH THE WEEKEND. A COLD FRONT COULD
APPROACH FROM THE W EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE COLD FRONT HAS CLEARED COASTAL ZONES THIS MORNING...AND WILL
CONTINUE TO PUSH EASTWARD AND FURTHER INTO THE ATLANTIC THROUGH
THE REMAINDER OF THE DAY. RAINFALL CONTINUES TO QUICKLY END FROM
WEST TO EAST...AND WILL UPDATE THE FORECAST AROUND 15Z FOR DRY
CONDITIONS THROUGH THE REST OF THE DAY. ADDITIONALLY...WILL CANCEL
THE WIND ADVISORY AS THE CORE OF THE STRONGEST LOW LEVEL JET HAS
SHIFTED OFFSHORE. TEMPERATURES HAVE DROPPED INTO THE 50S ACROSS
THE REGION...BUT WITH SKIES RAPIDLY CLEARING FROM WEST TO
EAST...EXPECT AFTERNOON TEMPERATURES TO MODERATE BACK INTO THE MID
60S ACROSS WESTERN ZONES AND INTO THE UPPER 60S TO AROUND 70
DEGREES CLOSER TO THE COAST.

LAKE WINDS...THE WIND ADVISORY WILL BE REPLACED BY A LAKE WIND
ADVISORY FOR LAKE MOULTRIE THROUGH THE REMAINDER OF THE AFTERNOON
HOURS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
THE CENTER OF SURFACE HIGH PRESSURE WILL SETTLE DIRECTLY OVER THE
FORECAST AREA TONIGHT...WITH THE ASSOCIATED WEAK PRESSURE
GRADIENT SUPPORTING NEARLY CALM WINDS DURING THE EARLY MORNING
HOURS ON WEDNESDAY. THE LIGHT SURFACE FLOW AND CLEAR SKIES WILL
ENHANCE RADIATIONAL COOLING...AND EXPECT TEMPERATURES TO DROP INTO
THE MID TO UPPER 30S AWAY FROM THE COAST. DEWPOINTS WILL REMAIN
WITHIN 5 DEGREES OF THE AIR TEMPERATURE AT THIS TIME...SUGGESTING
A POTENTIAL FOR PATCHY TO SCATTERED FROST FORMATION ACROSS INLAND
LOCATIONS EARLY WEDNESDAY MORNING. WILL CONTINUE TO MENTION
PATCHY FROST IN THE FORECAST AND ADDRESS THE POTENTIAL FOR A FROST
ADVISORY IN THE HAZARDOUS WEATHER OUTLOOK.

THE SURFACE HIGH WILL RAPIDLY SLIP OFF THE COAST AND INTO THE
ATLANTIC ON WEDNESDAY. EXPECT AFTERNOON HIGH TEMPERATURES A
DEGREE OR TWO WARMER THAN TODAY...REACHING THE UPPER 60S TO LOWER
70S UNDER ABUNDANT SUNSHINE AND SURFACE WINDS VEERING TO THE
SOUTHEAST WITHIN RETURN FLOW.

UPPER LEVEL RIDGING WILL BUILD FROM THE SOUTH THURSDAY AND
FRIDAY...SUPPORTING A STEADY WARMING TREND THROUGH THE LATE WEEK
PERIOD. HIGH TEMPERATURES ON THURSDAY WILL REACH THE MID TO UPPER
70S INLAND...WHILE AFTERNOON TEMPERATURES ON FRIDAY RISE INTO THE
LOWER 80S ACROSS MUCH OF THE FORECAST AREA. OVERNIGHT LOWS WILL
ALSO BECOME MORE MILD...WITH NO RISK OF FROST WEDNESDAY NIGHT AND
ONWARD.

ALTHOUGH A SURFACE WAVE OF LOW PRESSURE WILL SHIFT FROM WEST TO
EAST ACROSS THE MID ATLANTIC STATES AND CAROLINAS ON FRIDAY...THE
ROBUST UPPER LEVEL RIDGE WILL LIKELY PREVENT ANY ASSOCIATED WEAK
FRONT FROM MOVING INTO THE AREA. AS A RESULT...WILL MAINTAIN RAIN
FREE WEATHER THROUGH THE SHORT TERM PERIOD...WITH PERHAPS JUST AN
INCREASE IN CLOUDS ON FRIDAY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
STRONG UPPER RIDGING WILL REMAIN OVER THE REGION THROUGH MIDDAY
SUNDAY. THIS PATTERN WILL MAINTAIN RAIN FREE WEATHER AND HIGH
TEMPERATURES IN THE LOW TO MID 80S OVER THE WEEKEND...WELL ABOVE
SEASONAL NORMALS. THE AXIS OF THE UPPER RIDGE WILL THEN SLIP
FARTHER INTO THE ATLANTIC ON MONDAY AHEAD OF AN APPROACHING COLD
FRONT FROM THE WEST. SUBSEQUENT FORECAST SHIFTS WILL LIKELY
CONSIDER RAISING PRECIPITATION CHANCES EARLY NEXT WEEK...ONCE
MODELS SHOW BETTER CONSENSUS IN THE TIMING OF THE FRONTAL
PASSAGE.

&&

.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
LINGERING MVFR CIGS WILL QUICKLY TRANSITION TO VFR LEVELS BY LATE
THIS MORNING AT THE TERMINALS. VFR CONDITIONS ARE THEN EXPECTED
THROUGH THE TAF FORECAST PERIOD. BREEZY CONDITIONS ARE EXPECTED TO
CONTINUE THROUGH THE REMAINDER OF THE DAYLIGHT HOURS.

EXTENDED AVIATION OUTLOOK...VFR.

&&

.MARINE...
THE CORE OF THE STRONGEST LOW LEVEL JET HAS SHIFTED EAST OF THE
MARINE AREA THIS MORNING...SO WILL CANCEL THE GALE WARNINGS AND
TRANSITION TO SMALL CRAFT ADVISORIES THROUGH THE REMAINDER OF THE
DAY AND INTO THE EVENING ACROSS PORTIONS OF THE WATERS.

MARINE CONDITIONS WILL BE IMPROVING TONIGHT...AS SURFACE HIGH
PRESSURE SETTLES OVER THE REGION. ATLANTIC HIGH PRESSURE WILL THEN
DOMINATE THE WEATHER PATTERN THROUGH LATE WEEK. WINDS AND SEAS ARE
EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY THRESHOLDS.

&&

.TIDES/COASTAL FLOODING...
WILL CANCEL THE HIGH SURF ADVISORY AS SEAS WILL QUICKLY DIMINISH
NOW THAT THE LOW LEVEL WINDS HAVE SHIFTED OFFSHORE.

RIP CURRENTS...STRONG WINDS WILL CONTRIBUTE TO A LINGERING
MODERATE RISK FOR RIP CURRENTS ON SOUTH CAROLINA BEACHES TODAY.
PERHAPS THE THREAT WILL RELAX WITH OFFSHORE WINDS DURING THE
AFTERNOON.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...LAKE WIND ADVISORY UNTIL 6 PM EDT THIS EVENING FOR SCZ045.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR AMZ350-
     352-354.
     SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR AMZ374.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR AMZ330.

&&
Hazardous weather outlook, Apr 5, 7:44 AM EDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
744 AM EDT TUE APR 5 2011

AMZ354-GAZ116>119-137>141-061000-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-INLAND BRYAN-COASTAL BRYAN-
INLAND CHATHAM-COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-
INLAND MCINTOSH-COASTAL MCINTOSH-
744 AM EDT TUE APR 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ048>050-061000-
BEAUFORT-COASTAL COLLETON-CHARLESTON-
744 AM EDT TUE APR 5 2011

...HIGH SURF ADVISORY IN EFFECT UNTIL NOON EDT TODAY...
...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY...
...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH SURF ADVISORY.
   WIND ADVISORY.
   MODERATE RISK FOR RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ330-350-352-374-061000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
744 AM EDT TUE APR 5 2011

...GALE WARNING IN EFFECT UNTIL NOON EDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ051-061000-
COASTAL JASPER-
744 AM EDT TUE APR 5 2011

...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK FOR RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ052-061000-
TIDAL BERKELEY-
744 AM EDT TUE APR 5 2011

...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ045-061000-
INLAND BERKELEY-
744 AM EDT TUE APR 5 2011

...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

FROST/FREEZE...LIGHT WINDS AND CLEAR SKIES WILL ALLOW FOR
TEMPERATURES TO DROP INTO THE 30S TONIGHT. AS A RESULT...PATCHY TO
SCATTERED FROST MAY DEVELOP...AND A FROST ADVISORY MAY EVENTUALLY
BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GAZ087-088-099>101-114-115-SCZ040-042-043-047-061000-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-ALLENDALE-
HAMPTON-INLAND COLLETON-INLAND JASPER-
744 AM EDT TUE APR 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

FROST/FREEZE...LIGHT WINDS AND CLEAR SKIES WILL ALLOW FOR
TEMPERATURES TO DROP INTO THE 30S TONIGHT. AS A RESULT...PATCHY
TO SCATTERED FROST MAY DEVELOP AND A FROST ADVISORY MAY EVENTUALLY
BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ044-061000-
DORCHESTER-
744 AM EDT TUE APR 5 2011

...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

FROST/FREEZE...LIGHT WINDS AND CLEAR SKIES WILL ALLOW FOR
TEMPERATURES TO DROP INTO THE 30S TONIGHT. AS A RESULT...PATCHY
TO SCATTERED FROST MAY DEVELOP AND A FROST ADVISORY MAY EVENTUALLY
BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 5, 9:20 AM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
920 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 AM     TSTM WND DMG     3 SSW EULONIA           31.49N  81.44W
04/05/2011                   MCINTOSH           GA   EMERGENCY MNGR

            THUNDERSTORM WINDS DOWNED ABOUT 30 TREES AT THE
            INTERSECTION OF HIGHWAY 17 AND CHURCHILL ROAD. ONE CAR
            WAS DAMAGED.

&&

EVENT NUMBER CHS1100284

SPR
Local storm report, Apr 5, 9:27 AM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
927 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     TSTM WND DMG     3 SSW EULONIA           31.49N  81.44W
04/05/2011                   MCINTOSH           GA   EMERGENCY MNGR

            THUNDERSTORM WINDS DOWNED ABOUT 30 TREES AT THE
            INTERSECTION OF HIGHWAY 17 AND CHURCHILL ROAD. ONE CAR
            WAS DAMAGED.

&&

CORRECTED EVENT TIME

EVENT NUMBER CHS1100284

SPR
Local storm report, Apr 5, 9:31 AM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
931 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     TSTM WND DMG     1 SW JAMES ISLAND       32.72N  79.95W
04/05/2011                   CHARLESTON         SC   911 CALL CENTER

            THUNDERSTORM WINDS DOWNED TREES AND POWER LINES AT THE
            INTERSECTION OF CAMP ROAD AND FORT JOHNSON ROAD.

&&

EVENT NUMBER CHS1100285

SPR
Local storm report, Apr 5, 10:08 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1008 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     TSTM WND DMG     2 S PERKINS             32.88N  81.96W
04/05/2011                   JENKINS            GA   COUNTY OFFICIAL

            MANY TREES UPROOTED ALL OVER MAGNOLIA SPRINGS STATE
            PARK. TWO TREES FELL ON A MANAGERS RESIDENCE...NO
            INJURIES. TREES GENERALLY 30-40 FEET HIGH.

&&

EVENT NUMBER CHS1100286

JPC
Local storm report, Apr 5, 10:24 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1024 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 AM     TSTM WND DMG     1 NNW KELLER            31.86N  81.26W
04/05/2011                   BRYAN              GA   911 CALL CENTER

            TREES WERE BLOWN DOWN ON MCGREGOR CIRCLE NEAR HIGHWAY
            144.

&&

EVENT NUMBER CHS1100287

SPR
Local storm report, Apr 5, 10:31 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHARLESTON SC
1031 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     TSTM WND DMG     2 S PERKINS             32.88N  81.96W
04/05/2011                   JENKINS            GA   COUNTY OFFICIAL

            MANY TREES UPROOTED ALL OVER MAGNOLIA SPRINGS STATE
            PARK. TWO TREES FELL ON A MANAGERS RESIDENCE...NO
            INJURIES. TREES GENERALLY 30-40 FEET HIGH.

0349 AM     TSTM WND DMG     7 NNW METTER            32.48N  82.12W
04/05/2011                   CANDLER            GA   911 CALL CENTER

            SEVERAL PINE TREES WERE BLOWN DOWN AT THE INTERSECTION
            OF HIGHWAY 23 AND SUNNY SLOPE ROAD.

0351 AM     TSTM WND DMG     5 NNE METTER            32.47N  82.04W
04/05/2011                   CANDLER            GA   911 CALL CENTER

            TREES WERE BLOWN DOWN ONTO ROSEMARY CHURCH ROAD.

0354 AM     TSTM WND DMG     1 NNW METTER            32.41N  82.07W
04/05/2011                   CANDLER            GA   911 CALL CENTER

            TREES DOWN ALONG HWY 23 NORTH IN CITY LIMITS OF METTER.

0355 AM     TSTM WND DMG     3 WNW EMMALANE          32.79N  82.05W
04/05/2011                   JENKINS            GA   FIRE DEPT/RESCUE

            TREES AND POWERLINES DOWN AT INTERSECTION OF BENNETTS
            LANDING RD AND OLD SAVANNAH RD.

0408 AM     TSTM WND DMG     DOVER                   32.58N  81.72W
04/05/2011                   SCREVEN            GA   BROADCAST MEDIA

            THUNDERSTORM WINDS DOWNED TREES AND POWER LINES AND
            DAMAGED A CARPORT.

0415 AM     TSTM WND GST     4 NE STATESBORO         32.48N  81.74W
04/05/2011  M60 MPH          BULLOCH            GA   AWOS

            52 KNOT GUST REPORTED AT STATESBORO MUNICIPAL AIRPORT.

0415 AM     TSTM WND DMG     5 NW LEEFIELD           32.48N  81.67W
04/05/2011                   BULLOCH            GA   911 CALL CENTER

            TREES WERE BLOWN DOWN NEAR THE INTERSECTION OF HIGHWAY
            24 AND CLITO ROAD.

0427 AM     TSTM WND DMG     1 N MILLETT             33.10N  81.54W
04/05/2011                   ALLENDALE          SC   911 CALL CENTER

            TREE DOWN ALONG HWY 125 BETWEEN MILLETT AND MARTIN.

0445 AM     TSTM WND DMG     GLENNVILLE              31.94N  81.93W
04/05/2011                   TATTNALL           GA   911 CALL CENTER

            TREES DOWN REPORTED VIA WARNING POINT.

0455 AM     TSTM WND DMG     2 ESE MARLOW            32.26N  81.36W
04/05/2011                   EFFINGHAM          GA   911 CALL CENTER

            TREE ON A HOUSE NEAR INTERSECTION OF MIDLAND RD AND
            COURTHOUSE RD.

0456 AM     TSTM WND DMG     CUMMINGS                32.79N  80.99W
04/05/2011                   HAMPTON            SC   911 CALL CENTER

            THUNDERSTORM WINDS RIPPED PART OF A ROOF FROM A
            BUSINESS AND DEPOSITED DEBRIS ON RAILROAD TRACKS.

0505 AM     TSTM WND DMG     1 NNE SHELDON           32.62N  80.78W
04/05/2011                   BEAUFORT           SC   911 CALL CENTER

            2 TREES DOWN ALONG OLD SHELDON CHURCH RD

0505 AM     TSTM WND DMG     4 E DONALD              31.81N  81.78W
04/05/2011                   LONG               GA   911 CALL CENTER

            POWERLINES DOWN ALONG RYE PATCH RD.

0508 AM     TSTM WND DMG     2 ENE ASHTON            33.03N  80.94W
04/05/2011                   COLLETON           SC   911 CALL CENTER

            3 TREES DOWN NEAR INTERSECTION OF HWY 64 AND HWY 641.

0510 AM     TSTM WND DMG     2 W GUM BRANCH          31.86N  81.77W
04/05/2011                   LONG               GA   911 CALL CENTER

            TREE DOWN ALONG HWY 196.

0515 AM     TSTM WND DMG     1 NNW FLEMINGTON        31.87N  81.57W
04/05/2011                   LIBERTY            GA   FIRE DEPT/RESCUE

            THUNDERSTORM WINDS BLEW DOWN APPROXIMATELY 20 TREES
            NEAR THE INTERSECTION OF OLD SAVANNAH ROAD AND OLD
            SUNBURY ROAD. 8 TREES WERE BLOCKING OLD SUNBURY ROAD. A
            TREE ALSO FELL ONTO A HOUSE.

0516 AM     TSTM WND DMG     6 NNE SAINT GEORGE      33.27N  80.56W
04/05/2011                   DORCHESTER         SC   911 CALL CENTER

            A TREE WAS BLOWN DOWN ONTO CHARLESTON HIGHWAY.

0525 AM     TSTM WND DMG     5 WNW PORT ROYAL        32.41N  80.77W
04/05/2011                   BEAUFORT           SC   911 CALL CENTER

            TREES DOWN NEAR INTERSECTION OF BROAD RIVER BLVD AND
            PLEASANT FARM DR.

0525 AM     TSTM WND DMG     5 WSW MARINE CORPS AIR  32.45N  80.79W
04/05/2011                   BEAUFORT           SC   911 CALL CENTER

            POWERLINES DOWN NEAR INTERSECTION OF TIPAN LN AND
            MORRALL DR.

0527 AM     TSTM WND DMG     3 SE GUM BRANCH         31.83N  81.68W
04/05/2011                   LIBERTY            GA   911 CALL CENTER

            POWERLINES DOWN NEAR INTERSECTION OF HWY 196 AND WELLS
            RD.

0527 AM     TSTM WND DMG     1 SE SAVANNAH AIRPORT   32.13N  81.18W
04/05/2011                   CHATHAM            GA   911 CALL CENTER

            TREE DOWN NEAR INTERSECTION OF ROBERT B MILLER RD AND
            HWY 307.

0530 AM     TSTM WND DMG     1 NNE BLUFFTON          32.25N  80.86W
04/05/2011                   BEAUFORT           SC   911 CALL CENTER

            TREE DOWN NEAR INTERSECTION OF BLUFFTON RD AND BLUFFTON
            PKWY.

0536 AM     TSTM WND DMG     5 NW TOWNSEND           31.59N  81.59W
04/05/2011                   LONG               GA   911 CALL CENTER

            A TREE WAS BLOWN DOWN ONTO ROUTE 57.

0547 AM     TSTM WND DMG     1 NNW KELLER            31.86N  81.26W
04/05/2011                   BRYAN              GA   911 CALL CENTER

            TREES WERE BLOWN DOWN ON MCGREGOR CIRCLE NEAR HIGHWAY
            144.

0555 AM     TSTM WND DMG     3 SSW EULONIA           31.49N  81.44W
04/05/2011                   MCINTOSH           GA   EMERGENCY MNGR

            THUNDERSTORM WINDS DOWNED ABOUT 30 TREES AT THE
            INTERSECTION OF HIGHWAY 17 AND CHURCHILL ROAD. ONE CAR
            WAS DAMAGED.

0606 AM     TSTM WND GST     2 NNE TYBEE ISLAND      32.03N  80.83W
04/05/2011  M40 MPH          AMZ352             GA   OTHER FEDERAL

0610 AM     TSTM WND DMG     1 SW JAMES ISLAND       32.72N  79.95W
04/05/2011                   CHARLESTON         SC   911 CALL CENTER

            THUNDERSTORM WINDS DOWNED TREES AND POWER LINES AT THE
            INTERSECTION OF CAMP ROAD AND FORT JOHNSON ROAD.

&&

EVENT NUMBER CHS1100286 CHS1100281 CHS1100280 CHS1100260 CHS1100262
CHS1100283 CHS1100261 CHS1100279 CHS1100263 CHS1100264 CHS1100265
CHS1100282 CHS1100272 CHS1100273 CHS1100266 CHS1100274 CHS1100275
CHS1100277 CHS1100269 CHS1100270 CHS1100267 CHS1100268 CHS1100271
CHS1100276 CHS1100287 CHS1100284 CHS1100278 CHS1100285

SPR

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 3:31 AM EDTSevere Thunderstorm WarningCHSBulloch, Candler, Evans, Jenkins, Screven, Tattnall59 min
Apr 5, 3:58 AM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Effingham, Evans, Liberty, Screven and 1 more62 min
Apr 5, 4:33 AM EDTSpecial Weather StatementCHSLong27 min
Apr 5, 4:34 AM EDTSevere Thunderstorm WarningCHSEffingham56 min
Apr 5, 4:42 AM EDTSevere Thunderstorm WarningCHSBryan, Liberty, Long, Tattnall63 min
Apr 5, 4:46 AM EDTSpecial Weather StatementCHSChatham29 min
Apr 5, 4:49 AM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Chatham, Effingham, Liberty56 min
Apr 5, 5:25 AM EDTSevere Thunderstorm WarningCHSBryan, Chatham, Liberty, Long, McIntosh65 min
Apr 5, 5:33 AM EDTSpecial Marine WarningCHS117 min
Apr 5, 5:44 AM EDTSevere Thunderstorm WarningCHSBryan, Chatham, Liberty61 min
Apr 5, 7:14 AM EDTSpecial Marine WarningCHS61 min
Apr 5, 10:40 AM EDTRiver Flood WarningCHSBryan, Chatham, Effingham5 days
Apr 5, 4:39 AM EDTTornado WarningCHSAllendale, Colleton, Hampton40 min
Apr 5, 5:08 AM EDTSpecial Weather StatementCHSBerkeley37 min
Apr 5, 5:25 AM EDTSevere Thunderstorm WarningCHSBeaufort, Berkeley, Charleston, Colleton, Dorchester65 min

Nearby

Lake Wind Advisories in South Carolina, 2011Every lake wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.